- On Distortions of the Transfinite Diameter of Disk Image
R Salimov, L Vyhivska, B Klishchuk
Ukrainian Mathematical Journal 75 (2), 235-243 2023
- Про спотворення трансфінітного діаметра образу круга
R Salimov, L Vyhivska, B Klishchuk
Ukrains’ kyi Matematychnyi Zhurnal 75 (2), 207-214 2023
- Problem of Extreme Decomposition for a Complex Plane with Free Poles on a Circle.
AK Bakhtin, LV Vyhivska, IV Denega
Ukrainian Mathematical Journal 72 (12) 2021
- Extremal problem for non-overlapping domains with free poles
L Vyhivska
2021
- Задача про екстремальне розбиття комплексної площини з вільними полюсами на колі
OK Bakhtin, LV Vyhivska, IV Denega
Ukrains’ kyi Matematychnyi Zhurnal 72 (12), 1599-1620 2020
- Problem on extremal decomposition of the complex plane with free poles
AK Bakhtin, LV Vyhivska
Journal of Mathematical Sciences 248 (2), 145-165 2020
- Задача об экстремальном разбиении комплексной плоскости со свободными полюсами
АК Бахтин, ЛВ Выговская
Український математичний вісник, 3-29 2020
- The problem of external decomposition of a complex plane with three poles
A Bakhtin, L Vyhivska
Bulletin de la Socit des Sciences et des Lettres de Łdź 70 (1), 145-152 2020
- Estimates of the inner radii of symmetric non-overlapping domains
AK Bakhtin, LV Vyhivska
Journal of Mathematical Sciences 241 (1), 1-18 2019
- On a product of the inner radii of symmetric multiply connected domains
YV Zabolotnyi, LV Vyhivska
Journal of Mathematical Sciences 231, 101-109 2018
- On the problem of VN Dubinin for symmetric multiply connected domains
LV Vyhivska
Journal of Mathematical Sciences 229, 108-113 2018
- Problem on extremal decomposition of the complex plane
I Denega
Bulletin de la Socit des Sciences et des Lettres de Łdź 68 (3), 71–78-71–78 2018
- Неравенства для внутренних радиусов симметричных неналегающих областей
АК Бахтин, ИВ Денега, ЛВ Выговская
Укр. мат. журн 70, 1282-1288 2018
- Оценки внутренних радиусов симметричных неналегающих областей
АК Бахтин, ЛВ Выговская
Український математичний вісник 2018
- Inequality for the inner radii of symmetric non-overlapping domains
A Bakhtin, L Vyhivska, I Denega
Bulletin de la Socit des Sciences et des Lettres de Łdź 68 (2), 37-44 2018
- Some inequalities for inner radii of partially overlapping domains
LV Vyhivska
Збірник Праць Інституту математики НАН України 14 (1), 82-89 2017
- N-radial systems of points and problems for non-overlapping domains
A Bakhtin, L Vygivska, I Denega
Lobachevskii Journal of Mathematics 38, 229-235 2017
- Inequalities for the internal radii of non-overlapping domains
AK Bakhtin, LV Vygivska, IV Denega
Journal of Mathematical Sciences 220 (5), 584-591 2017
- On the problem of product of inner radii symmetric non-overlapping domains
L Vyhivska
2017
- О проблеме ВН Дубинина для симметричных многосвязных областей
ЛВ Выговская
Український математичний вісник 2017